Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 150, NWS Louisville, KY

March 15, 2012Casey County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 5:32 PM EDT for Casey County, Russell County, Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 5:32 PM EDT (21:32 UTC)
Expired
Mar 15, 2012, 6:00 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Casey County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 133 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 5:42 PM EDTHAIL 0.7Jamestown, KY
Mar 15, 5:53 PM EDTHAIL 1.25Russell Springs, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WUUS53 KLMK 152132
SVRLMK
KYC045-207-152200-
/O.NEW.KLMK.SV.W.0150.120315T2132Z-120315T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 PM CDT/600 PM EDT/

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ROSE CROSSROADS...MOVING NORTHEAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  JAMESTOWN...
  MIDDLETOWN AND RUSSELL SPRINGS...
  JERICHO...
  HORNTOWN AND FONTHILL...
  SALEM AND ELI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3700 8519 3720 8491 3712 8489 3709 8490
      3705 8490 3703 8489 3702 8489 3696 8516
TIME...MOT...LOC 2133Z 240DEG 23KT 3700 8512
WIND...HAIL <50MPH 1.00IN

$$

SCHOETTMER
3 follow-up statements
337 
WWUS53 KLMK 152147
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT THU MAR 15 2012

KYC045-207-152200-
/O.CON.KLMK.SV.W.0150.000000T0000Z-120315T2200Z/
RUSSELL KY-CASEY KY-
447 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT/600 PM EDT/ FOR SOUTHERN CASEY AND NORTHEASTERN RUSSELL
COUNTIES...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RUSSELL SPRINGS...MOVING NORTHEAST
AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  SALEM AND ELI...
  WINDSOR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3702 8508 3705 8511 3720 8491 3713 8489
      3710 8490 3709 8490 3705 8490
TIME...MOT...LOC 2147Z 240DEG 23KT 3705 8502
WIND...HAIL <50MPH 1.00IN

$$

SCHOETTMER
932 
WWUS53 KLMK 152155
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM CDT THU MAR 15 2012

KYC045-207-152200-
/O.CON.KLMK.SV.W.0150.000000T0000Z-120315T2200Z/
RUSSELL KY-CASEY KY-
455 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT/600 PM EDT/ FOR SOUTHERN CASEY AND NORTHEASTERN RUSSELL
COUNTIES...

AT 452 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED WITH HALF DOLLAR 
SIZE HAIL. THIS STORM WAS LOCATED NEAR RUSSELL SPRINGS...MOVING 
NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FONTHILL AND HORNTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3703 8507 3706 8510 3720 8491 3713 8489
      3710 8490 3705 8490
TIME...MOT...LOC 2155Z 232DEG 18KT 3707 8503
WIND...HAIL <50MPH 1.00IN

$$

SCHOETTMER
519 
WWUS53 KLMK 152159
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM CDT THU MAR 15 2012

KYC045-207-152210-
/O.EXP.KLMK.SV.W.0150.000000T0000Z-120315T2200Z/
RUSSELL KY-CASEY KY-
459 PM CDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CASEY AND
NORTHEASTERN RUSSELL COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3703 8507 3706 8510 3720 8491 3713 8489
      3710 8490 3705 8490
TIME...MOT...LOC 2200Z 232DEG 18KT 3709 8500

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 15, 3:15 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Local storm report, Mar 15, 5:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             PARIS                   38.21N  84.26W
03/15/2012  E0.75 INCH       BOURBON            KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1200426

MRC
Local storm report, Mar 15, 5:27 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             VERSAILLES              38.05N  84.73W
03/15/2012  E0.50 INCH       WOODFORD           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200427

MRC
Special weather statement, Mar 15, 5:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT THU MAR 15 2012

KYZ037-042-043-152230-
BOURBON-HARRISON-NICHOLAS-
528 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS EXTENDING FROM 8 MILES NORTHWEST OF CYNTHIANA
TO PARIS...AND MOVING NORTHEAST AT 10 MPH.

PENNY SIZE HAIL HAS BEEN REPORTED IN PARIS. FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER
HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE ALSO EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  CYNTHIANA...
  CARLISLE...
  BOYD AND COLVILLE...
  JACKSTOWN AND MILLERSBURG...
  ODDVILLE AND KELAT...
  EAST UNION AND HOOKTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3812 8413 3851 8450 3854 8446 3855 8443
      3856 8442 3858 8421 3856 8420 3855 8416
      3851 8418 3848 8415 3844 8400 3844 8397
      3841 8393 3837 8391 3837 8389 3833 8385
TIME...MOT...LOC 2128Z 215DEG 10KT 3850 8437 3827 8418

RAS
Local storm report, Mar 15, 5:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             NEW ALBANY              38.30N  85.83W
03/15/2012  E0.50 INCH       FLOYD              IN   TRAINED SPOTTER

            COVERING THE GROUND.

&&

EVENT NUMBER LMK1200428

MRC
Local storm report, Mar 15, 5:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             JAMESTOWN               36.99N  85.07W
03/15/2012  E0.88 INCH       RUSSELL            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200429

MRC
Special weather statement, Mar 15, 5:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT THU MAR 15 2012

INZ091-092-KYZ030-031-152200-
CLARK-FLOYD-JEFFERSON-OLDHAM-
532 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW ALBANY...AND MOVING EAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM. THIS STORM
HAS PRODUCED MARBLE SIZE HAIL COVERING THE GROUND IN NEW ALBANY.

* THIS STORM WILL ALSO IMPACT...
  PROSPECT...
  NEW ALBANY...
  UTICA AND RIVER RIDGE...
  RIVER BLUFF AND BELKNAP BEACH...
  BROWNSBORO AND ORCHARD GRASS HILLS...
  BUCKNER AND DEMPLYTOWN...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
2 AND 8.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
121 AND 123.

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3852 8547 3832 8534 3827 8586 3836 8589
TIME...MOT...LOC 2131Z 258DEG 35KT 3833 8576

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:03 PM EDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 8:11 PM EDTSpecial Weather StatementLMKAllen34 min
Mar 14, 8:50 PM EDTSpecial Weather StatementLMKAllen25 min
Mar 14, 10:02 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 11:40 PM EDTSpecial Weather StatementLMKOldham35 min
Mar 14, 11:45 PM EDTSpecial Weather StatementLMKOldham30 min
Mar 15, 7:35 AM EDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 2:07 PM EDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 2:09 PM EDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 2:14 PM EDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 2:15 PM EDTSpecial Weather StatementLMKHancock60 min
Mar 15, 2:20 PM EDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 2:31 PM EDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningLMKGrayson, Hart25 min
Mar 15, 2:42 PM EDTSpecial Weather StatementLMKLogan33 min
Mar 15, 2:53 PM EDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 2:57 PM EDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 3:03 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 3:06 PM EDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 3:18 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 3:20 PM EDTSpecial Weather StatementLMKWarren25 min
Mar 15, 3:23 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 3:40 PM EDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 3:45 PM EDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 3:49 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 3:50 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 3:53 PM EDTSpecial Weather StatementLMKOhio37 min
Mar 15, 4:03 PM EDTSpecial Weather StatementLMKBarren27 min
Mar 15, 4:11 PM EDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 4:16 PM EDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 4:17 PM EDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 4:18 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 4:28 PM EDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 4:28 PM EDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 4:33 PM EDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 4:34 PM EDTSevere Thunderstorm WarningLMKButler, Ohio26 min
Mar 15, 4:37 PM EDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 4:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 4:43 PM EDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 4:44 PM EDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 4:49 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 4:50 PM EDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 4:50 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 4:51 PM EDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 4:58 PM EDTSpecial Weather StatementLMKBarren32 min
Mar 15, 5:04 PM EDTSevere Thunderstorm WarningLMKClinton23 min
Mar 15, 5:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningLMKHancock38 min
Mar 15, 5:15 PM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 5:15 PM EDTSpecial Weather StatementLMKAdair30 min
Mar 15, 5:15 PM EDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 5:23 PM EDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 5:23 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 5:24 PM EDTSpecial Weather StatementLMKRussell36 min
Mar 15, 5:28 PM EDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 5:32 PM EDTSpecial Weather StatementLMKOldham28 min
Mar 15, 5:38 PM EDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 5:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 5:46 PM EDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 5:47 PM EDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 5:48 PM EDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 5:56 PM EDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 5:58 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 5:58 PM EDTSevere Thunderstorm WarningLMKClark, Fayette37 min
Mar 15, 6:11 PM EDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 6:28 PM EDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 6:30 PM EDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 6:32 PM EDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 6:33 PM EDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 6:34 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 6:59 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 7:01 PM EDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 7:01 PM EDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 7:03 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 7:10 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.